Alert archive / Missouri / Flash Flood Warnings in 2017
Flash Flood Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 29, 2017, 12:22 AM CDT for Lawrence County, Newton County, Missouri. It was in force for 24 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 12:22 AM CDT (05:22 UTC)
- Expired
- Apr 30, 2017, 12:15 AM CDT
- In force
- 24 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 6:54 AM CDT | FLASH FLOOD | Granby, MO | WATER OVER ROADWAY IN GRANBY NEAR WEST CEMETERY RD AND SOUTH MAIN STREET. |
| Apr 29, 12:00 PM CDT | FLASH FLOOD | Mount Vernon, MO | NUMEROUS COUNTY AND STATE COUNTY ROADS FLOODED IN LAWRENCE COUNTY. |
| Apr 29, 12:00 PM CDT | FLASH FLOOD | Neosho, MO | NUMEROUS STATE AND COUNTY ROADS IN NEWTON COUNTY ARE CLOSED DUE TO FLOODING. MULTIPLE WATER RESCUES HAVE OCCURRED THROUGHOUT NEWTON COUNTY TODAY. |
| Apr 29, 4:24 PM CDT | HEAVY RAIN 6.25 | Neosho, MO | 6.25 INCHES TOTAL SINCE YESTERDAY MORNING. 4.73 INCHES SINCE 8AM THIS MORNING. COOP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 392 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
672
WGUS53 KSGF 290522
FFWSGF
MOC109-145-291715-
/O.NEW.KSGF.FF.W.0014.170429T0522Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1222 AM CDT SAT APR 29 2017
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Newton County in southwestern Missouri...
Lawrence County in southwestern Missouri...
* Until 1215 PM CDT Saturday
* At 1220 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen across portions of the warned area. Flash flooding
is expected to begin shortly.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Southern Joplin... Neosho...
Monett... Aurora...
Mount Vernon... Seneca...
Marionville... Granby...
Duquesne... Pierce City...
Diamond... Loma Linda...
Miller... Leawood...
Silver Creek... Verona...
Fairview... Shoal Creek Drive...
Saginaw... Stotts City...
This warning includes but is not limited to the following low water
crossings...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
Route CC at Lost Creek just south of Racine...
Highway 97 just south of Stotts City...
and Highway 97 just south of Highway 37 at Pierce City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3677 9462 3706 9462 3705 9406 3729 9405
3728 9361 3692 9361 3693 9406 3675 9407
$$
Frye4 follow-up statements
567
WGUS73 KSGF 290853
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
353 AM CDT SAT APR 29 2017
MOC109-145-291715-
/O.CON.KSGF.FF.W.0014.000000T0000Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Lawrence MO-
353 AM CDT SAT APR 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
SATURDAY FOR NEWTON AND LAWRENCE COUNTIES...
At 352 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain has already
fallen...with an additional one to three inches of rain possible
through 8 AM.
Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Southern Joplin... Neosho...
Monett... Aurora...
Mount Vernon... Seneca...
Marionville... Granby...
Duquesne... Pierce City...
Diamond... Loma Linda...
Miller... Leawood...
Silver Creek... Verona...
Fairview... Shoal Creek Drive...
Saginaw... Stotts City...
This warning includes but is not limited to the following low water
crossings...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
Route CC at Lost Creek just south of Racine...
Highway 97 just south of Stotts City...
and Highway 97 just south of Highway 37 at Pierce City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3677 9462 3706 9462 3705 9406 3729 9405
3728 9361 3692 9361 3693 9406 3675 9407
$$
Terry591
WGUS73 KSGF 291255
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
755 AM CDT SAT APR 29 2017
MOC109-145-291715-
/O.CON.KSGF.FF.W.0014.000000T0000Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Lawrence MO-
755 AM CDT SAT APR 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NEWTON AND LAWRENCE COUNTIES...
At 755 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain has already
fallen. Flash flooding is expected to begin shortly.
Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Southern Joplin... Neosho...
Monett... Aurora...
Mount Vernon... Seneca...
Marionville... Granby...
Duquesne... Pierce City...
Diamond... Loma Linda...
Miller... Leawood...
Silver Creek... Verona...
Fairview... Shoal Creek Drive...
Saginaw... Stotts City...
This warning includes but is not limited to the following low water
crossings...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
Route CC at Lost Creek just south of Racine...
Highway 97 just south of Stotts City...
and Highway 97 just south of Highway 37 at Pierce City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3677 9462 3706 9462 3705 9406 3729 9405
3728 9361 3692 9361 3693 9406 3675 9407
$$
Terry280
WGUS53 KSGF 291702
FFWSGF
MOC109-145-300515-
/O.EXT.KSGF.FF.W.0014.000000T0000Z-170430T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1202 PM CDT SAT APR 29 2017
The National Weather Service in Springfield has extended the
* Flash Flood Warning for...
Newton County in southwestern Missouri...
Lawrence County in southwestern Missouri...
* Until 1215 AM CDT Sunday
* At 1201 PM CDT, The Department of Transportation reported flash
flooding across the warned area. Up to nine inches of rain has
already fallen. Life threatening flash flooding is already
occurring.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Southern Joplin... Neosho...
Monett... Aurora...
Mount Vernon... Seneca...
Marionville... Granby...
Duquesne... Pierce City...
Diamond... Loma Linda...
Miller... Leawood...
Silver Creek... Verona...
Fairview... Shoal Creek Drive...
Saginaw... Stotts City...
This warning includes but is not limited to the following low water
crossings...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
Route CC at Lost Creek just south of Racine...
Highway 97 just south of Stotts City...
and Highway 97 just south of Highway 37 at Pierce City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3677 9462 3706 9462 3705 9406 3729 9405
3728 9361 3692 9361 3693 9406 3675 9407
$$
Cramer765
WGUS73 KSGF 292158
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
458 PM CDT SAT APR 29 2017
MOC109-145-300515-
/O.CON.KSGF.FF.W.0014.000000T0000Z-170430T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Lawrence MO-
458 PM CDT SAT APR 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT SUNDAY
FOR NEWTON AND LAWRENCE COUNTIES...
At 457 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area with additional showers and thunderstorms
expected through the evening. Up to three inches of rain has already
fallen. Additional heavy rainfall may aggravate ongoing flash
flooding.
This warning includes but is not limited to the following low water
crossings...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
Route CC at Lost Creek just south of Racine...
Highway 97 just south of Stotts City...
and Highway 97 just south of Highway 37 at Pierce City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3677 9462 3706 9462 3705 9406 3729 9405
3728 9361 3692 9361 3693 9406 3675 9407
$$
FryeWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 6:53 PM CDT, 5 hours 29 minutes earlier.
Area forecast discussion, Apr 28, 6:53 PM CDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
653 PM CDT Fri Apr 28 2017
...Significant Flood Event and Severe Weather Expected...
.MESOSCALE DISCUSSION...
Issued at 641 PM CDT Fri Apr 28 2017
Monitoring for initial thunderstorm development across northern
Arkansas into far southern Missouri as the evening progresses
along and just north of a slowly advancing warm front. Expect
storms to begin developing across far southern Missouri generally
south of Highway 60 around and after 03z (10 PM). The primary
severe risk with this initial storm development will be large
hail.
The risk of flash flood will rapidly increase as we head into the
overnight hours. Deep convection with high rainfall rates will
result in quick accumulation of heavy rainfall. Excessive runoff
will quickly develop.
Multiple rounds of showers and storms are expected tonight into
Saturday. The risk of severe weather will increase heading toward
and into Saturday morning.
&&
.SHORT TERM...(This evening through Sunday)
Issued at 251 PM CDT Fri Apr 28 2017
We are expecting convection to redevelop along a frontal boundary
lifting to the north into southern Missouri this evening between 8
pm and 9 pm. Convection is expected to expand northward across the
area during the overnight hours as the low level jet begins to
redevelop over the area. Instability is expected to increase
tonight, especially south of the warm front and there will be
plenty of available wind shear for the potential of severe storms.
Hail would be the primary risk for areas north of the warm front,
but along and south of the warm front, a wind risk would also be
possible. A tornado risk can not be ruled out if storms can become
surface based south of the warm front. Some linear segments will
be possible overnight into Saturday where there would be a wind
risk and also a QLCS tornado risk.
In addition to the severe weather chances, very rich moisture will
advect into the area beginning tonight, where PW values of 1.5 to
1.7 in. will be possible...approaching record levels for late
April. So the storms which develop will be very efficient rain
producers. For the system duration, we are still going with 4 to 6
inches of widespread rainfall across the area, but we would still
anticipate localized areas to have higher amounts approaching 8
inches. This would likely occur in areas where storms can train
across the same locations.
The high QPF totals will have a significant impact on area rivers,
streams and low lying areas across the region, and many of these
rivers are expected to go into Moderate or Major Flooding.
A flash flood watch remains in effect through Sunday.
.LONG TERM...(Sunday Night through Friday)
Issued at 209 PM CDT Fri Apr 28 2017
By Sunday night, the heavy rain will have shifted to the east of
the area with the main upper low still over our western CWA. Can't
rule out some lighter rain or showers with the upper low passing
across the area, but should not cause additional impact to the
ongoing flooding. There will likely be ongoing flooding from this
weekends system continuing through much of next week.
We will be cooler next week as we remain in a west to northwest
upper level flow. The next shortwave is expected to drop into the
area by midweek with another round of rainfall for the area.
Thunderstorm chances look lower at this point due to most of the
instability remaining south of the area.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 641 PM CDT Fri Apr 28 2017
Pilots can expect prevailing IFR to MVFR conditions at area
terminals tonight through Saturday as a warm front lifts north
into the area. Periods of showers and thunderstorms will impact
the region later this evening through Saturday night. Visibility
will be reduced in heavy rain.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday evening for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Sunday evening for KSZ073-097-101.
&&
MESOSCALE...Foster
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...FosterHazardous weather outlook, Apr 28, 7:34 PM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 734 PM CDT Fri Apr 28 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300045- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 734 PM CDT Fri Apr 28 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Thunderstorms will develop late this evening into the overnight across far southern Missouri and expand northward across the Missouri Ozarks and far southeastern Kansas. There is an elevated risk for strong to severe storms capable of producing large hail to the size of golf balls, wind gusts in excess of 60 mph and perhaps an isolated tornado. The hail risk will extend across most of the outlook area overnight, while the wind risk will be primarily along and south of Highway 60 corridor, and the tornado risk mainly along the Missouri Arkansas border. The risk for flash flooding will rapidly increase overnight as multiple rounds of storms begin tracking across the region. A Flash Flood Watch is in effect for the entire outlook area through Sunday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Multiple rounds of thunderstorms producing torrential rainfall will continue Saturday into Saturday night before ending Sunday. Storm total rainfall amounts of 4 and 6 inches will common by Sunday with localized areas receiving up to 8 inches. This rainfall will lead to flash flooding. Along with flooding of streams, and low water crossings, many area rivers are expected to reach moderate flood stage, with several locations possibly reaching major flood stage. Preparations should be made for a significant flood event. There is also an elevated risk for severe storms all day Saturday. These storms will be capable of producing large hail, damaging wind gusts in excess of 60 MPH, and perhaps a tornado or two. The greatest risk for severe storms Saturday will be along and south of Interstate 44. Residual flooding will likely continue through at least the first half of the workweek next week. There will be an additional risk for showers and a few thunderstorms by mid week next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later tonight across far southern Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Foster
In the hours before
Special weather statement, Apr 28, 9:49 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
949 PM CDT FRI APR 28 2017
MOZ082-092-096-290330-
Douglas MO-Wright MO-Texas MO-
949 PM CDT FRI APR 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DOUGLAS...WRIGHT
AND WEST CENTRAL TEXAS COUNTIES UNTIL 1030 PM CDT...
At 949 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mansfield, or 10 miles northeast of Ava, moving north at 45 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Mountain Grove... Mansfield...
Dawson... Norwood...
Hartville... Huggins...
Manes... Graff...
Grovespring... Success...
Odin... Bendavis...
LAT...LON 3699 9271 3707 9269 3707 9268 3710 9268
3748 9260 3746 9202 3700 9229
TIME...MOT...LOC 0249Z 199DEG 40KT 3708 9255
WiseSpecial weather statement, Apr 28, 9:52 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
952 PM CDT FRI APR 28 2017
MOZ090-091-095-290330-
Greene MO-Webster MO-Christian MO-
952 PM CDT FRI APR 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WEBSTER...NORTHEASTERN
CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES UNTIL 1030 PM CDT...
At 951 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sparta, or near Ozark, moving northeast at 45 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Ozark... Marshfield...
Rogersville... Sparta...
Fordland... Diggins...
Oldfield... Elkhead...
Bruner... Keltner...
Northview... Christian Center...
Linden...
This includes Interstate 44 between mile markers 91 and 100.
LAT...LON 3693 9324 3737 9302 3735 9270 3707 9285
3707 9291 3697 9291 3694 9292
TIME...MOT...LOC 0251Z 211DEG 39KT 3698 9312
WiseLocal storm report, Apr 28, 11:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT FRI APR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 1 E WASHBURN 36.59N 93.96W
04/28/2017 E1.75 INCH BARRY MO EMERGENCY MNGR
QUARTER TO GOLF BALL SIZED HAIL.
&&
ARBLocal storm report, Apr 28, 11:23 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 PM CDT FRI APR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM HAIL CASSVILLE 36.68N 93.87W
04/28/2017 E1.00 INCH BARRY MO EMERGENCY MNGR
QUARTER SIZED HAIL IN CASSVILLE.
&&
ARBLocal storm report, Apr 28, 11:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT FRI APR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL RUETER 36.61N 92.87W
04/28/2017 E1.00 INCH TANEY MO PUBLIC
REPORTED VIA MPING.
&&
ARBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:49 PM CDT | Special Weather Statement | SGF | Wright | 41 min |
| Apr 28, 9:52 PM CDT | Special Weather Statement | SGF | Christian, Webster | 38 min |
| Apr 28, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 48 min |
| Apr 28, 10:43 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 62 min |
| Apr 28, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 47 min |
| Apr 28, 11:04 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 41 min |
| Apr 28, 11:10 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Apr 28, 11:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 23 min |
| Apr 28, 11:37 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 53 min |
| Apr 28, 11:39 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 28, 11:40 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 24 hr |
| Apr 28, 11:40 PM CDT | Flash Flood Warning | SGF | Barry, McDonald, Stone | 24 hr |
| Apr 28, 11:46 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 44 min |
| Apr 28, 11:56 PM CDT | Flash Flood Warning | SGF | Douglas, Texas, Wright | 12 hr |
| Apr 29, 12:14 AM CDT | Flash Flood Warning | SGF | Dent | 24 hr |
| Apr 29, 12:23 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 67 min |
| Apr 29, 1:32 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Webster | 23 hr |
| Apr 29, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 52 min |
| Apr 29, 2:22 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 53 min |
| Apr 29, 2:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 47 min |
| Apr 29, 2:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 29, 3:01 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 21 min |
| Apr 29, 3:33 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Texas, Webster, Wright | 27 min |
| Apr 29, 3:53 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 52 min |
| Apr 29, 4:14 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Phelps, Pulaski | 20 hr |
| Apr 29, 4:19 AM CDT | Flash Flood Warning | SGF | Dent, Howell, Shannon, Texas | 8 hr |
| Apr 29, 5:02 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper | 7 hr |
| Apr 29, 8:16 AM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
| Apr 29, 8:26 AM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 4 more | 6 hr |
| Apr 29, 9:37 AM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| Apr 29, 11:11 AM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Dade, Hickory and 4 more | 12 hr |
| Apr 29, 11:56 AM CDT | Flash Flood Warning | SGF | Douglas, Texas, Wright | 12 hr |
| Apr 29, 11:58 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper | 12 hr |
| Apr 29, 12:11 PM CDT | Flash Flood Warning | SGF | Dent, Howell, Shannon, Texas | 12 hr |
| Apr 29, 12:35 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Apr 29, 12:51 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Apr 29, 2:14 PM CDT | Special Weather Statement | SGF | Douglas | 46 min |
| Apr 29, 3:04 PM CDT | Flash Flood Warning | SGF | Taney | 6 hr |
| Apr 29, 3:56 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 9 hr |
| Apr 29, 4:18 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 4 more | 7 hr |
| Apr 29, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 43 min |
| Apr 29, 5:00 PM CDT | Special Weather Statement | SGF | Ozark | 45 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 24 min |
| Apr 29, 5:38 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 5 hr |
| Apr 29, 5:45 PM CDT | Special Weather Statement | SGF | Howell | 45 min |
| Apr 29, 6:28 PM CDT | Special Weather Statement | SGF | Oregon | 62 min |
| Apr 29, 6:50 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.